MathSciNet Relay Station
MathSciNet bibliographic data
MR356091 (50 #8562) 57D65 (57A35 57C35 57D40 57D80)
Cappell, Sylvain E. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974), 1193–1198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement